# SDR AALA202208082093

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737
- Aircraft serial: 29531
- Aircraft time: 60,212 hours, 25,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR SKIRT NEEDS TO BE ADJUSTED; THE SKIRT IS LOOSE AND POPPED THE BAR OUT OF THE CLIP. RESECURED/READJUSTED L1 GIRT AS REQUIRED PER 25-61-00.
